# SDR CA110809006

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 19,750 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399352
- Condition: Cracked
- Location: Engine
- Part time: 423 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

VIBRATIONS PRIOR TO TAKEOFF - PRECAUTIONARY LANDING  - VISUAL INSPECTION REVEALED A SEPARATION (CRACK) OF THE CYLINDER HEAD H1.
